# SDR UPS97425350

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Regulator
- Part number: 280001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT STOP FLOW OF O2 ON S/O ON REG AT 100 PERCENT EMERG IAW AOM CHECK PROCEDURES.  REMOVED AND REPLACED O2 REGULATOR P/N ON/OFF 28000-1 S/N ON 7879 OFF 8278.
